The Annals of Mathematical Statistics

Review: Emanuel Parzen, Stochastic Processes

Walter L. Smith

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 36, Number 5 (1965), 1585-1591.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177699925

Digital Object Identifier
doi:10.1214/aoms/1177699925

JSTOR
links.jstor.org

Citation

Smith, Walter L. Review: Emanuel Parzen, Stochastic Processes. Ann. Math. Statist. 36 (1965), no. 5, 1585--1591. doi:10.1214/aoms/1177699925. https://projecteuclid.org/euclid.aoms/1177699925


Export citation